July 20, 2011

Pictures, and Spotting

Here's the first picture from last night. It was difficult to get the line to show up in the photo. I don't know if you'll be able to see it or not, but it's definitely darker than it appears in this picture.



I did the EPT last night right before bed, and for the first time ever on an EPT, it said:



So, yea hurray. Last year, I still got a "not pregnant" on an EPT from the same box when my beta was at 45, so I'm assuming this means the hcg level was at least 50 last night.

Today was fine, but then on the way home from work I started feeling some achy pains. I wouldn't say they would qualify as crampy, but still, I think I'd prefer to feel nothing at all at this point.

When I got home, I put in another suppository, and there was a fair amount of light pink. I would like to think it's just because the suppositories (they're tablets, not the waxy kind of suppositories) are irritating my vaginal lining. However, it had been 10 hours since I'd put in the last one, so I don't think the bright pink could have been from that. And I'd be surprised if that much bleeding happened that quickly from the suppository I had just put in.

I laid down for a while after that, and the aching stopped. But then when I got up and went downstairs for dinner, it started back up again. It's still going on.

I had promised myself I wouldn't POAS again until tomorrow night, but now I think I'm going to be chugging some water and doing an "is it darker, is it not?" line comparison tonight.

I want some indication of which way this is going, but I'm not freaking out. I'm just resigned at this point - either it's going to work or it's not, and if it doesn't, it doesn't, and we move on.

Or at least, that's what I keep telling myself.

8 comments:

Sue said...

I always had pink spotting from any sort of suppository, so it really might be that. They all caused so much irritation that I always ended up crying and on the PIO anyway, so it very well can be that. (and also, when preggers your cervix gets more sensitive so what didn't irritate it before can irritate it now) Of course, pink spotting isn't bad...I am so excited for you! I love that digital!!!!! Yay for "PREGNANT"! Its a great start!

SLESE1014 said...

I had tons of pink spotting from my suppositories. At first, I was a little panicky, but then after talking to the Dr, I was reassured this was somewhat normal. And the progesterone can cause cramping. I had tons of "light cramping" in the beginning.

Keeping my fingers crossed for you and hoping all sticks for good!!! So exciting to see the word "Pregnant" on that digital test!!

Libby said...

First, congratulations on being pregnant! I'm still crossing my fingers for you!

As for pink, I hate that you have anything that makes you worry. We all know women who have spotted through entire pregnancies, so... You've done everything you can to create a good environment for this kid, so I for one am hoping he/she sticks around :)

Hang in there!

Nico said...

Yay for "pregnant"! When is your beta?

Thalia said...

look it might be spotting or it might not. It might be bad spotting or it might not. But right now you are pregnant and that's great. The likelihood is that a bit of pink spotting is ok, but of course given all you've been through you have a right to be nervous.

Hang in there.

Kate said...

Hope it's just irritation and you've got a sticky one in there. Been there and done that with the uncertainty, and it ain't fun. Hope you have a couple good ultrasounds soon to put your mind at ease.

Cindy Dy said...

I enjoy most of your articles,the articles are so nice for readers.

Nersha
www.gofastek.com

Silvia Jacinto said...

I accidentally viewed your blog and I was so amazed with your work that it touched
the deepness of my heart and it made me sentimental. Thanks for posting. Visit my site too.

n8fan.net

www.n8fan.net